MathSciNet Relay Station
MathSciNet bibliographic data
MR1889973 94A05
Chuah, Chen-Nee; Tse, David N. C.; Kahn, Joseph M.; Valenzuela, Reinaldo A. Capacity scaling in MIMO wireless systems under correlated fading. IEEE Trans. Inform. Theory 48 (2002), no. 3, 637–650.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement